# SDR SWAA2021120850426

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,018 hours, 14,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H O/B AFT FLAP HAS DELAM I/B LOWER SURFACE ; / [01] REMOVED AND REPLACED LH OB AFT FLAP REF AMM 27-51-22.
